# SDR DL72S980686

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Part
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED STA 303.9 FWD CABIN LBL 28.  REPLACED ANGLE PER SRM 51- 00.
